# SDR MYWA09066

- Difficulty date: December 5, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,207 hours, 9,747 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU DUCT PRESSURE INSUFFICIENT TO START ENGINE.
